MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 203 REPAIR 1.0MM-WHITE; CHRONIC CATHETER

BARD ACCESS SYSTEMS 203 REPAIR 1.0MM-WHITE; CHRONIC CATHETER
Model Number 0601620
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, the device was returned to bd and evaluated.Partial split/leak in the catheter was confirmed for the device.A root cause has not been determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0601620.Chronic catheter allegedly experienced fluid leak.This report was received from a single source.This event did involve patient with no reported patient injury.The patients age, weight and gender were not provided.

Brand Name
203 REPAIR 1.0MM-WHITE
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9205648
Report Number3006260740-2019-03113
Device Sequence Number10865233
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601620
Device Catalogue Number0601620
Device Lot NumberREBS1363
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1